Your order
$0
Back

Image gallery

Each link opens a larger version of the image

Panadol Rapid Soluble Tablets For Pain Relief Paracetamol 500mg 20 pack

Product Details

Panadol Rapid Soluble effervescent tablets are lemon flavoured and absorbed twice as fast as regular Panadol tablets. Panadol Rapid Soluble is used for the fast, effective temporary relief of pain and discomfort associated with headache, muscular aches, period pain, toothache, migraine headache, colds & flu and tension headache. The active ingredient is paracetamol, which works to stop the pain messages from getting through to the brain and also reduces fever.

Panadol Rapid provides fast, effective, temporary relief of pain and discomfort
associated with:
• Headache/Tension headache
• Migraine headache
• Toothache
• Muscular aches
• Cold & flu symptoms
• Period pain
• Panadol Rapid also relieves fever

Disclaimer: For your convenience, Woolworths has provided information relating to products and nutritional information shown on pack copy. However, as ingredients do change from time to time this is only intended as a guide and you should check before consuming. Woolworths is not always the source of product or nutritional information. Woolworths cannot always ensure the accuracy of product information. If you require specific information to assist in your purchasing decision it is recommended you make further enquiries of the manufacturer (see contact details on the packaging) or contact us on 1300 767 969.